# SDR RJE2001F00000

- Difficulty date: May 22, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N231TA
- Make and model: Boeing 737-2K5
- Aircraft serial: 22596
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Lt & Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAP - FLT 220 - AFTER TAKEOFF FROM SAP STATION, LEFT AND RIGHT MAIN LANDING GEARS DID NOT SECURE IN UPLOCK POSITION.  THE AIRCRAFT RETURNED TO SAP STATION FOR MAINTENANCE.  A FERRY FLIGHT PERMIT HAS BEEN GRANTED BY THE FAA AND LOCAL CAA'S, AIRCRAFT WAS FLOWN FROM SAN PEDRO TO EL SALVADOR FOR PROPER REPAIR AND FURTHER CHECKS.  (M)
